# SDR SIMA2025120906001

- Difficulty date: November 26, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 17038352407
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING ON WING AT UPPER ATTACH POINT OF LT ENGINE UPPER LT PYLON LINK HAS EXCESSIVE PLAY REMOVED LT ENGINE PYLON UPPER ATTACH POINT OTBD FITTING ASSY PER SRM 51-40-08. INSTALLED THE NEW LT ENGINE PYLON UPPER ATTCH POINT OTBD FITTING ASSY IAW AMM 20-10-01, NE40-134, AND SRM 51-40-08. APPLIED SEALANT ON THE LT ENGINE PYLON UPPER ATTCH POINT OTBD FITTING ASSY, BOLTS & NUTS IAW SRM 51-21-02 AND 51-21-05.  MAJOR REPAIR.
